RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2012, том 14, выпуск 2, страницы 267–275 (Mi adm98)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

RESEARCH ARTICLE

Prethick subsets in partitions of groups

Igor Protasov, Sergiy Slobodianiuk

Department of Cybernetics, Kyiv National University, Volodymirska 64, 01033, Kyiv, Ukraine

Аннотация: A subset $S$ of a group $G$ is called thick if, for any finite subset $F$ of $G$, there exists $g\in G$ such that $Fg\subseteq S$, and $k$-prethick, $k\in \mathbb{N}$ if there exists a subset $K$ of $G$ such that $|K|=k$ and $KS$ is thick. For every finite partition $\mathcal{P}$ of $G$, at least one cell of $\mathcal{P}$ is $k$-prethick for some $k\in \mathbb{N}$. We show that if an infinite group $G$ is either Abelian, or countable locally finite, or countable residually finite then, for each $k\in \mathbb{N}$, $G$ can be partitioned in two not $k$-prethick subsets.

Ключевые слова: thick and $k$-prethick subsets of groups, $k$-meager partition of a group.

Полный текст: PDF файл (176 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 05B40, 20A05
Поступила в редакцию: 11.09.2012
Принята в печать:11.09.2012
Язык публикации: английский

Образец цитирования: Igor Protasov, Sergiy Slobodianiuk, “Prethick subsets in partitions of groups”, Algebra Discrete Math., 14:2 (2012), 267–275

Цитирование в формате AMSBIB
\RBibitem{ProSlo12}
\by Igor~Protasov, Sergiy~Slobodianiuk
\paper Prethick subsets in partitions of groups
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 2
\pages 267--275
\mathnet{http://mi.mathnet.ru/adm98}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3099974}
\zmath{https://zbmath.org/?q=an:1288.20056}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm98
  • http://mi.mathnet.ru/rus/adm/v14/i2/p267

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Protasov I. Slobodianiuk S., “Partitions of Groups”, Adv. Appl. Discret. Math., 15:1 (2015), 33–60  mathscinet  zmath  isi
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:157
    Полный текст:69
    Литература:33
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020